Generalized Topological Simplification of Scalar Fields on Surfaces. Tierny, J. and Pascucci, V. 18(12):2005–2013.
bibtex   
@article{tiernyGeneralizedTopologicalSimplification2012,
  title = {Generalized Topological Simplification of Scalar Fields on Surfaces},
  volume = {18},
  number = {12},
  journaltitle = {IEEE transactions on visualization and computer graphics},
  date = {2012},
  pages = {2005--2013},
  author = {Tierny, Julien and Pascucci, Valerio},
  file = {/home/dimitri/Nextcloud/Zotero/storage/ID96MTE2/tierny2012.pdf}
}
Downloads: 0